Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 21, Number 9 (1915), 464--470
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: William Fogg Osgood
Title: Part II. Topics in the Theory of Functions of Several Complex Variables
Additional book information: New York, American Mathematical Society, 1914.

Review Information:

Reviewer: Gilbert Ames Bliss
Journal: Bull. Amer. Math. Soc. 23 (1916), 35-44
American Mathematical Society